Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



One-sided boundary behavior for certain harmonic functions

Authors: T. K. Boehme and Max L. Weiss
Journal: Proc. Amer. Math. Soc. 27 (1971), 280-288
MSC: Primary 30.85; Secondary 31.00
MathSciNet review: 0288293
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some results concerning the maximal ideal space of $ {H^\infty }$ of the disk are applied to harmonic functions. The methods yield a Lindelöf type theorem for harmonic functions and extend to bounded harmonic functions a criterion of Tanaka which is necessary and sufficient in order that the boundary value function be one-sided approximately continuous.

References [Enhancements On Off] (What's this?)

  • [1] T. Boehme, M. Rosenfeld and M. L. Weiss, Relations between bounded analytic functions and their boundary functions, J. London Math. Soc. (2) 1 (1969), 609-618. MR 0249627 (40:2870)
  • [2] L. Carleson, Interpolations by bounded analytic functions and the corona problem, Ann. of Math. (2) 76 (1962), 547-559. MR 25 #5186. MR 0141789 (25:5186)
  • [3] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall Series in Modern Analysis, Prentice-Hall, Englewood Cliffs, N.J., 1962. MR 24 #A2844. MR 0133008 (24:A2844)
  • [4] -, Bounded analytic functions and Gleason parts, Ann. of Math. (2) 86 (1967), 74-111. MR 35 #5945. MR 0215102 (35:5945)
  • [5] M. Rosenfeld and M. L. Weiss, A function algebra approach to a theorem of Lindelöf, J. London Math. Soc. (2) 2 (1970). MR 0261360 (41:5975)
  • [6] C. Tanaka, On the metric cluster values of the bounded regular function in the unit disk, Mem. School Sci. Engrg., Waseda Univ., Tokyo, No. 31 (1967), 119-129. MR 0247101 (40:370)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.85, 31.00

Retrieve articles in all journals with MSC: 30.85, 31.00

Additional Information

Keywords: Boundary behavior, harmonic functions
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society